MURAL - Maynooth University Research Archive Library

    Items where Author is "Martins, Samir A.M."

    Up a level
    Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
    Group by: Item Type | Date | No Grouping
    Jump to: Article
    Number of items: 4.


    Peixoto, Márcia L.C. and Nepomuceno, Erivelton and Martins, Samir A.M. and Lacerda, Márcio J. (2018) Computation of the largest positive Lyapunov exponent using rounding mode and recursive least square algorithm. Chaos, Solitons & Fractals, 112. pp. 36-43. ISSN 09600779

    Nepomuceno, Erivelton and Martins, Samir A.M. and Silva, Bruno C. and Amaral, Gleison F.V. and Perc, Matjaž (2018) Detecting unreliable computer simulations of recursive functions with interval extensions. Applied Mathematics and Computation, 329. pp. 408-419. ISSN 00963003

    Nepomuceno, Erivelton and Rodrigues Junior, Heitor M. and Martins, Samir A.M. and Perc, Matjaž and Slavinec, Mitja (2018) Interval computing periodic orbits of maps using a piecewise approach. Applied Mathematics and Computation, 336. pp. 67-75. ISSN 00963003

    Lacerda Junior, Wilson R. and Martins, Samir A.M. and Nepomuceno, Erivelton (2018) The lower bound error as an auxiliary technique to select the integration step-size in the simulation of chaotic systems. Learning and Nonlinear Models, 16 (1). pp. 56-67. ISSN 1676-2789

    This list was generated on Thu Feb 29 23:38:49 2024 UTC.